Publication
Title
Mathematical models for assessment of long-term persistence of antibodies after vaccination with two inactivated hepatitis A vaccines
Author
Language
English
Source (journal)
Journal of medical virology. - New York, N.Y.
Publication
New York, N.Y. : 2000
ISSN
0146-6615
Volume/pages
60(2000), p. 1-7
ISI
000084062000001
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.05.2017
To cite this reference